Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Appl Categor Struct

Search In Journal Title:

Abbravation: Applied Categorical Structures

Search In Journal Abbravation:

Publisher

Kluwer Academic Publishers

Search In Publisher:

DOI

10.1016/0022-1902(77)80419-3

Search In DOI:

ISSN

1572-9095

Search In ISSN:
Search In Title Of Papers:

Normal Subgroups of BSubscriptEmphasis Type="It

Authors: Manfred Droste W Charles Holland
Publish Date: 2007/04/17
Volume: 15, Issue: 1-2, Pages: 153-162
PDF Link

Abstract

AutΩ denotes the group of all order preserving permutations of the totally ordered set Ω and if e ≤ u ∈ AutΩ then B u AutΩ denotes the subgroup of all those permutations bounded pointwise by a power of u It is known that if AutΩ is highly transitive then AutΩ has just five normal subgroups We show that if AutΩ is highly transitive and u has just one interval of support then B u AutΩ has 22aleph 0 normal subgroups and there is a certain ideal cal Z of the lattice of subsets of Open image in new window mathbbZ the power set of the integers such that the lattice of normal subgroups of every such AutΩ is isomorphic to cal Z


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: